Countable unions of simple sets in the core model

Journal of Symbolic Logic 61 (1):293-312 (1996)
We follow [8] in asking when a set of ordinals $X \subseteq \alpha$ is a countable union of sets in K, the core model. We show that, analogously to L, and X closed under the canonical Σ 1 Skolem function for K α can be so decomposed provided K is such that no ω-closed filters are put on its measure sequence, but not otherwise. This proviso holds if there is no inner model of a weak Erdős-type property
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275612
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 22,675
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
James E. Baumgartner (1991). On the Size of Closed Unbounded Sets. Annals of Pure and Applied Logic 54 (3):195-227.
Qi Feng (1990). A Hierarchy of Ramsey Cardinals. Annals of Pure and Applied Logic 49 (3):257-277.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

11 ( #340,731 of 2,254,643 )

Recent downloads (6 months)

1 ( #458,476 of 2,254,643 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.